| Model Number |
G25149 |
| Medical Device Problem Codes |
Difficult to Fold, Unfold or Collapse (1254); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During an endoscopic sphincterotomy, the physician used a cook memory ii double lumen extraction basket.It was initially reported that the assist nurse manipulated the handle to unfold for capture bile duct small stones, but the handle did not work.This was interpreted to be the basket unable to advance which has not historically caused or contributed to a serious injury nor death to the patient, therefore there was no reportable information at that time.The device was received on 20dec2026 and the wire was disconnected from the handle with nesting in the purple hub [subject of report].A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in an open pouch from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the basket fully retracted.The handle was manipulated, and the basket did not advance or retract in response to the handle manipulation.A grinding feeling was noted within the handle while attempting manipulation.The device was disassembled and it was found that the drive wire was separated from the handle.There was nesting of the drive wire observed inside the purple hub.For further evaluation of the drive wire cable and basket, the catheter was cut to push the basket out of the sheath.The basket was fully formed and intact.Evidence of solder was present on the handle cannula at the joint.A brown substance was noted on the basket's distal tip.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the returned device confirmed the report of unable to manipulate the basket.This report was due to a separation of the drive wire in the device handle.The cause of the separation is unknown.A corrective action (capa) has been initiated to address instances of difficulty during basket advancement and retraction.The product said to be involved is included in the scope of the corrective actions.Prior to distribution, all memory ii double lumen extraction baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a corrective action (capa) has been initiated in an effort to reduce occurrences of this nature.The product said to be involved is included in the scope of the corrective action.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.